# SDR AALA20180214011

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 16,016 hours, 6,471 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Flap Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DECLARED EMERGENCY ON APPROACH, TRAILING FLAPS STOPPED AT 5,  ALTERNATE EXTENSION IAW QRH FLAPS STOPPED AT 12. LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  PERFORMED PSEU BITE TEST IAW FRM/FIM 32-09-00-810-801, SHOWED FAULT MESSAGES 32-62009 & 32-62010.  PERFORMED FLAP LANDING WARNING SWITCH FAULT ISOLATION IAW FRM/FIM 32-61-00-810-815,  NO FAULTS NOTED. CLEANED ELECTRICAL CONNECTOR AT SWITCH S00138. PERFORMED LEADING EDGE FLAPS AND SLATS SYSTEM OPERATION IAW AMM 27-81-00-860-801, NO FAULTS NOTED. OK FOR SERVICE.
